# SDR ASAA2021052734933

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 31,718 hours, 10,243 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: L2 Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L-2 WINDOW OVERHEAT.  GROUNDED - YES. WINDOW HEAT SWITCH OFF WAITED 5 MINUTES, WINDOW HEAT SWITCH ON LIGHT STAYED EXTINGUISHED.
